MAUDE Adverse Event Report: BECTON, DICKINSON & CO. (SPARKS) ONCLARITY; HUMAN PAPILLOMAVIRUS HIGH-RISK STRAIN NUCLEIC ACID IVD

BECTON, DICKINSON & CO. (SPARKS) ONCLARITY; HUMAN PAPILLOMAVIRUS HIGH-RISK STRAIN NUCLEIC ACID IVD
Catalog Number 444075
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use of bd onclarity¿ hpv assay reagent pack for bd cor, an hpv p3 false positive patient result was obtained.Test was repeated on new sample and was p3 negative.There was no report of patient impact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: the complaint investigation for discrepant result when using the bd onclarity¿ hpv assay for bd cor¿ system kit (ref.444075) from lot 5217918 was performed by the review of manufacturing records and by the complaint¿s history review.The review of quality control records of bd onclarity¿ hpv assay for bd cor¿ system kit lot 5217918 revealed no anomalies that could explain the customer¿s discrepant result.According to the information received, the initial test was performed with a self collected sample, gave a p3 positive result, and a retest was performed using a new sample from a lbc collection device (clinician collected).The new sample came out negative.Discussion with the customer about the correct procedure to recollect a sample was performed and since then no other issue was reported.Despite multiple attempts made to receive information, data was no longer available for the investigation.Based on the available information, and without data, bd is unable to identify a cause for the customer issue.There is no indication of a reagent issue based on the analysis of the complaints received for discrepant result on bd onclarity¿ hpv assay for bd cor¿ system kit lot 5217918.The root cause was not identified.Bd cannot confirm the complaint based on the investigation that was performed.Bd did not initiate a corrective and preventive action since no new hazard was identified.

Brand Name
ONCLARITY
Common Device Name
HUMAN PAPILLOMAVIRUS HIGH-RISK STRAIN NUCLEIC ACID IVD
Manufacturer (Section D)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer (Section G)
BECTON, DICKINSON & CO. (SPARKS)
7 loveton circle
sparks MD 21152
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key23575122
Report Number1119779-2025-05442
Device Sequence Number18710287
Product Code MAQ
UDI-Device Identifier00382904440756
UDI-Public(01)00382904440756(17)260912(10)5251721
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
P160037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/12/2026
Device Catalogue Number444075
Device Lot Number5251721
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer04/14/2026
06/24/2026
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date04/24/2026
06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown